Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have headache, dizziness, low appetite, body pain and hot flashes. Required treatment?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4151 Questions
I have a headache for three days. weak, a little dizzy, no appetite, eyes burn, can't sleep, all achy, hot sweats, and cold sweats, YYYY@YYYY

Posted Sat, 11 May 2013 in Headache and Migraines
Answered by Dr. Seikhoo Bishnoi 38 minutes later
Welcome to Health Care Magic

You are a 52 year old male and is having history of SVT and is on Coor -red (?) viavance and cytoplasm. You have headache for three days along with dizziness, poor appetite, eye pains, aches, sweating both hot and cold sweats.

First of all I would like to get your BP checked. If it comes normal then we can proceed further. Hypertension is an important cause of such symptoms. Also get your ECG done to rule out any cardiac problem. If your heart rate is normal then there is no need for ECG.

Now out the medicines you are taking Viavance is a stimulant drug. It causes headache, dizziness, loss of appetite, body aches along with symptoms of anxiety as side effects. Probably viavanse has precipitated anxiety in you which resulted in sweating, aching, poor appetite, dizziness, weakness etc symptoms. If the problem persist I would advise you to please consult your doctor for proper opinion regarding adjustment of dose of drug. For symptomatic control you can take proton pump inhibitors as Omeprazole 20 mg and low dose benzodiazepines like Clonazepam 0.25 mg.
Visit your doctor for proper evaluation once you are stable.

Thanks, If you have more questions you can ask again.

Dr. Seikhoo Bishnoi, MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor